# SDR AALA202012239004

- Difficulty date: December 22, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 0972
- Aircraft time: 58,435 hours, 34,300 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Part number: HTE2000021
- Part serial: M589GB0201
- Condition: Stuck
- Location: Rt Wing Fuel
- Part time: 55,960 hours, 26,213 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  RIGHT WING OUTER TANK WON`T FILL WITH FUEL. TRANSFER VALVE STUCK OPEN HALFWAY.  REPLACED TRANSFER VALVE ACTUATOR 12QP AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 28-15-51.
